Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/242497
Type: Artigo
Title: Non-monotonic traveling wave and computational solutions for gas dynamics Euler equations with stiff relaxation source terms
Author: Abreu, Eduardo
Bustos, Abel
Lambert, Wanderson
Abstract: We study the existence of non-monotone traveling wave solutions and its properties for an isothermal Euler system with relaxation describing the perfect gas flow. In order to confront our results, we first apply a mollification approach as an effective regularization method for solving an ill-posed problem for an associated reduced system for the Euler model under consideration, which in turn is solved by using the method of characteristics. Next, we developed a cheap unsplitting finite volume scheme that reproduces the same traveling wave asymptotic structure as that of the Euler solutions of the continuous system at the discrete level. The method is conservative by construction and relatively easy to understand and implement. Although we do not have a mathematical proof that our designed scheme enjoys the asymptotic preserving and well-balanced properties, we were able to reproduce consistent solutions for the more general Euler equations with gravity and friction recently published in the specialized literature, which in turn are procedures based on a Godunov-type scheme and based on an asymptotic preserving scheme, yielding good verification and performance to our method. (C) 2015 Elsevier Ltd. All rights reserved.
We study the existence of non-monotone traveling wave solutions and its properties for an isothermal Euler system with relaxation describing the perfect gas flow. In order to confront our results, we first apply a mollification approach as an effective regularization method for solving an ill-posed problem for an associated reduced system for the Euler model under consideration, which in turn is solved by using the method of characteristics. Next, we developed a cheap unsplitting finite volume scheme that reproduces the same traveling wave asymptotic structure as that of the Euler solutions of the continuous system at the discrete level. The method is conservative by construction and relatively easy to understand and implement. Although we do not have a mathematical proof that our designed scheme enjoys the asymptotic preserving and well-balanced properties, we were able to reproduce consistent solutions for the more general Euler equations with gravity and friction recently published in the specialized literature, which in turn are procedures based on a Godunov-type scheme and based on an asymptotic preserving scheme, yielding good verification and performance to our method
Subject: Leis de conservação (Física)
Euler, Equações de
Expansões assintóticas
Ondas viajantes
Country: Reino Unido
Editor: Elsevier
Citation: Non-monotonic Traveling Wave And Computational Solutions For Gas Dynamics Euler Equations With Stiff Relaxation Source Terms. Pergamon-elsevier Science Ltd, v. 70, p. 2155-2176 NOV-2015.
Rights: fechado
Identifier DOI: 10.1016/j.camwa.2015.07.002
Address: https://www.sciencedirect.com/science/article/pii/S0898122115003375
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000364255200001.pdf1.25 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.